# SDR BSY2004F00002

- Difficulty date: March 13, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N27TT
- Make and model: Lear 35A
- Aircraft serial: 0122
- Engine: Garrtt TFE731*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 6838
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO NOSE GEAR DOWN AND LOCK LIGHT.  REMOVED AND REPLACED BULB, OPS CHECK GOOD.
